Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What treatment should I take for painful white patches on the testis ?

i have some patches in testis i think baceral infection i washed my penis and testis bt these patches paining and it was like yellow please tell me a treatment patches on the skin of right testis its like yellow colour hw can i solve this problem?
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for nice query
It is due to fungal infection ,need opinion of skin speacilist and antifungal cream & tablets will help you
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
It could be due to fungal infection due to sweat accumulation and bad hygiene. Avoid washing now. Keep the area clean and dry. Avoid sun exposure. Wear cool cotton clothes. Change underwear daily. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. You need to show to a Dermatologist for proper evaluation and treatment.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor